# SDR SIMA20130322008

- Difficulty date: March 22, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 23,775 hours, 20,453 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FIRST OFFICER’S FLASHLIGHT HOLDER BROKEN.  MEL 25-53 AUTH 030954-C LOG 3084271.  REMOVED AND REPLACED THE FIRST OFFICER’S FLASHLIGHT IAW ERJ AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  MEL RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
